MathSciNet Relay Station
MathSciNet bibliographic data
MR2527206 93B07 (93B36 93E11)
Yang, Guang-Hong; Che, Wei-Wei Non-fragile $H_\infty$ filter design for linear continuous-time systems. Automatica J. IFAC 44 (2008), no. 11, 2849–2856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement